Hello, welcome to Justanswer, I will try to assist you with your medical question, and any medical information you seek
Have you tried any other antianxiety medication other than Lorazepam?
no, Lorezamap seamed to work fine for me at the begining
but it seams to me that as time progressed, my reactions are getting more intensified
i noticed that it happens when i get upset, angry or stressed
and it starts feeling lightheaded, dizzy, then cold, and if its really bad episode, whole body shivers
only thing i can do is to lay down and get warm
and sleep it off for some 6-7 hrs
when i was in hispital in april, they ran the blood work and checked heart, they didnt see any other causes
Have you tried sertraline or buspar?
yes, setraline didnt work for me
i am taking abilify at the moment
Have you tried buspar?
that i have not
Okay, that is a drug that is used specifically to treat anxiety, I suggest you ask your doctor to try it
problem is that my recovery time from my "episode" takes several days to recover from, usually 2-3. and in that time i am bedbound
i have injured myself at the corner of the wall, hit it accidently w my hand, all the way down to blood
i get very confused, i am having hard time speaking
How did you injure yourself and why are you bedbound?
then i get dizzy to the point that i almost have limited controll
stupid ceiling alarm went off, and i was waiving w kitchen cloth around it
and i was so dizzy that i didnt realize that i will get hurt
i hit my hand on the corner of two walls
right on the edge
but strong enough that it was bleeding
Okay, I am not sure what question you are asking in your last reply, please respond in the form of questions
i am bed bound when it happens the whole rooms spins
and i dont know if there can be any other medical reasons for it
my disability company is forcing me to go to work
can there be any medical reasons except it being related to panic attacks, that i can go get myself checked out at General doctor?
It could be due to anxiety, it could be due to a heart condition or it could be due to a brain abnormality, since your EKG was normal in the past I would recommend you have an MRI of your brain
so i would need to go to general doctor to run blood work? or what would be best way to do it?
See your general physician for an examination and testing
could i be having adverse affects from the lorezapam or abilify?
That is unlikely
ok, i will go to general doctors office then
thank you for the information
You're quite welcome
Please remember to click a rating button prior to exiting the chat session